# SDR DALA2025062004627

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FRAME 62, BETWEEN STGR 1R-4R, DAMAGE FOUND ON AFT SIDE OF WEB P/ N: F534-91923-208, TOOLING DAMAGE ON UPPER HOLE AND OBLONGED HOLE AT BOTTOM. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1033998)
